| Catalog Number |
MFS132 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported by the customer that when administering meds through the bd gravity administration set it no longer dripped.The following information was provided by the initial reporter: material#: mfs132, batch#: 22099219.It was reported by the customer that the tubing was defected.When did this occur? it appears that when we were restocked, this particular batch was defective.What is the product# ? mfs132 lot number: 22099219.Can you advise any additional details that occurred? after administering meds through the y-sites the tubing no longer drips, resulting in us having to change out the entire set.Were there any adverse events? no, each time the actual iv was patent with blood return.Is the tubing available for return or do you have a photo? we discarded the defective tubing.
Event or Problem Description
It was reported by the customer that when administering meds through the bd gravity administration set it no longer dripped.The following information was provided by the initial reporter: material #: mfs132, batch #:22099219.It was reported by the customer that the tubing was defected.Verbatim: mds-isd verbatim: when did this occur? it appears that when we were restocked, this particular batch was defective.What is the product #? mfs132 lot number 22099219.Can you advise any additional details that occurred? after administering meds through the y-sites the tubing no longer drips, resulting in us having to change out the entire set.Were there any adverse events? no, each time the actual iv was patent with blood return.Is the tubing available for return or do you have a photo? we discarded the defective tubing.
Additional Manufacturer Narrative
H.6.Investigation summary: no product or photo was returned by the customer.It was reported by the customer that the tubing was defected could not be verified due to the product not being returned for failure investigation.A device history record review for model mfs132 and lot number 22099219 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.